Web of Science (Emerging Sources Citation Index)

Document Type: Original Research Article

Authors

1 Department of Mathematics, Government College University, Faisalabad, Pakistan

2 Department of Mathematics, University of Management and Technology, Sialkot, Pakistan

3 Department of Applied Mathematics, Iran University of Science and Technology (IUST), Narmak,Tehran 16844, Iran

4 Faculty of Education, Van Yuzuncu Yıl University, Zeve Campus, Tuşba, 65080, Van, Turkey

5 Faculty of Science, Van Yuzuncu Yıl University, Zeve Campus, Tuşba, 65080, Van, Turkey

Abstract

Topological indices are numerical parameters of a graph that characterize its molecular topology. In theoretical chemistry, the numerical parameters which are used to depict the molecular topology of graphs are called topological indices. Several physical and chemical properties like boiling point, entropy, heat-formation and vaporization enthalpy of chemical compounds can be determined through these topological indices. Graph theory has a considerable use in evaluating the relation for various topological indices of some derived graphs. In this paper, we studied the general Randić, first Zagreb, ABC, GA, ABC4 and GA5, indices for the Star of David and Hexagonal Cage networks and provided closed formulas of these indices.

Graphical Abstract

Keywords

Main Subjects

[1] S. Ahmad, H.M. Afzal Siddiqui, A. Ali, M.R. Farahani, M. Imran, I.N. Cangul, J. Discret. Math. Sci. Cryptogr., 2019, 22, 1151-1164.

[2] M. Alaeiyan, N. Chidambaram, G. Sathiamoorthy, M.R. Farahani, Eurasian Chem. Commun., 2020, 2, 646-651.

[3] H. Ali, M. A. Binyamin, M. K. Shafiq, W. Gao, Networks, Math., 2019, 7, 612-620.

[4] U. Baber, H. Ali, S. H. Arshad, U. Sheikh, Aims Math., 2020, 5, 1562-1587.

[5] M. Baca, J. Horvathova, M. Mokrisova, A. Suhanyiova, Appl. Math. Comput., 2015, 251, 154-161.

[6] A.Q. Baig, M. Imran, H. Ali, Optoelectron. Adv. Mater. Rapid Communin., 2015, 9, 248-255.

[7] A.Q. Baig, M. Imran, H. Ali, Canad. J. Chem., 2015, 93, 730-739.

 [8] M. Deza, P.W. Fowler, A. Rassat, K.M. Rogers, J. Chem. Inf. Comput. Sci., 2000, 40, 550-558.

[9] M.V. Diudea, I. Gutman, J. Lorentz, Molecular Topology, Nova, Huntington, 2001. ISBN-13:978-1560729570

[10] E. Estrada, L. Torres, L. Rodrguez, I. Gutman, Indian J. Chem., 1998, 37A, 849-855.

[11] W. Gao, M.R. Farahani, J. Discret. Math. Sci. Cryptogr., 2017, 20, 515-523.

[12] W. Gao, L. Shi, M.R. Farahani, J. Discret. Math. Sci. Cryptogr., 2017, 20, 553-563.

[13] M. Ghorbani, M.A. Hosseinzadeh, Optoelectron. Adv. Mater. Rapid Commun., 2010, 4, 1419-1422.

[14] A. Graovac, M. Ghorbani, M.A. Hosseinzadeh, J. Math. Nanosci., 2011, 1, 33-42.

[15] I. Gutman, O.E. Polansky, Springer-Verlag, New York, 1986. ISBN 978-3-642-70982-1

[16] M. Imran, A.Q. Baig, H. Ali, J. Chem., 2016, 30, 121-129.

[17] M. Imran, A.Q. Baig, H. Ali, Can. J. Chem., 2016, 94, 137-148.

[18] M. Imran, A.Q. Baig, H. Ali, S.U. Rehman, Period Math Hung, 2016, 73, 100–119.

[19] M. Imran, M. Naeem, A. Qadair Baig, M.K. Siddiqui, M.A. Zahid, W. Gao, J. Discret. Math. Sci. Cryptogr., 2019, 22, 1215-1228.

[20] M. Imran, M.K. Siddiqui, S. Ahmad, M.F. Hanif, M. Hussain, M.R. Farahani, J. Discret. Math. Sci. Cryptogr., 2019, 22, 1229-1248.

[21] A. Iranmanesh, M. Zeraatkar, Adv. Mater. Rapid Commun., 2010, 4, 1852-1855.

[22] S. M. Kang, A. Asghar, H. Ahmad, Y.C. Kwun. J. Discret. Math. Sci. Cryptogr., 2019, 22, 1269-1280.

 [23] W. Lin, J. Chen, Q. Chen, T. Gao, X. Lin, B. Cai, MATCH Commun. Math. Comput. Chem., 2014, 72, 699-708.

 [24] P.D. Manuel, M.I. Abd-El-Barr, I. Rajasingh, B. Rajan, J. Discrete Algorithms, 2008, 6, 11-19.

[25] S.F. Mousavi, A.R. Gilani, M. Alaeiyan, J. Discret. Math. Sci. Cryptogr., 2019, 22, 1335-1347.

[26] W. Nazeer, M. Rafaqat, Ch.Y. Jung. J. Discret. Math. Sci. Cryptogr., 2019, 22, 1295-1303.

[27] J.L. Palacios, MATCH Commun. Math. Comput. Chem., 2014, 72, 709-713.

[28] M. Randić, J. Amer. Chem. Soc., 1975, 97, 6609-6615.

[29] F. Simonraj, A. George, Int. J. Future Comput. Commun., 2013, 2, 90-95.

[30] F. Simonraj, A. George, Global J. Pure Appl. Math., 2015, 11, 1413-1424.

[31] D. Vukičević B. Furtula, J. Math. Chem., 2009, 46, 1369-1376.                            

[32] H. Wiener, J. Amer. Chem. Soc., 1947, 69, 17-20.

[33] H. Yang, M. Naeem, A.Q. Baig, H. Shaker, M.K. Siddiqui, J. Discret. Math. Sci. Cryptogr., 2019, 22, 1177-1187.